Drug Reaction with Eosinophilia and Systemic Symptoms: An Update and Review of Recent Literature

@inproceedings{De2018DrugRW,
  title={Drug Reaction with Eosinophilia and Systemic Symptoms: An Update and Review of Recent Literature},
  author={Abhishek De and Murlidhar Rajagopalan and Aarti Sarda and Sudip Sundar Das and Projna Biswas},
  booktitle={Indian journal of dermatology},
  year={2018}
}
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome, is also known as drug induced hypersensitivity syndrome and by various other names. It is now recognised as one of the severe cutaneous adverse reaction (SCAR) and can be potentially life-threatening. Historically, it was most frequently linked with phenytoin and was initially described as phenytoin hypersensitivity syndrome. However, it was later found to be caused by various other medications. Anticonvulsants and… CONTINUE READING
Related Discussions
This paper has been referenced on Twitter 1 time. VIEW TWEETS